| Catalog Number |
AK-04510-S |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the physician experienced an issue with the guidewire while placing a femoral arterial line, which was being used to monitor pressure.A total of four kits were required to successfully complete the line insertion.The guidewires in the first three kits kinked and would not advance to complete the insertion.Additionally, the guidewire in the third kit would neither advance nor retract.The associated emdr report numbers are 9680794-2025-00041, 9680794-2025-00040 and 9680794-2025-00042.
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description